Day + Night Cold & Flu Relief PE
Temporary relief of of cold and flu symptoms.
Day - Paracetamol 500mg, Codeine Phosphate 6mg, Phenylephrine HCL 5gm
Night - Paracetamol 500mg, Phenylepherine HCL 5mg, Chlorpheneramine Maleate 2mg
Always read the label. Use only as directed. If symptoms persist, see your healthcare professional
Other cold and flu products:
Relieves chest mucus congestion, cough expectorant, non-drowsy formula, sugar free, gluten free, lactose free. Peach flavour.
Temporary relief of blocked or runny noses, headache & fever, body aches & pains.
For relief of nasal congestion of colds, flu, hayfever & sinusitis.
Pharmacist Only Medicine